# SDR AALA202210278081

- Difficulty date: September 23, 2022
- Submitted: October 27, 2022
- Operation: Air carrier
- Aircraft: N104UW
- Make and model: Airbus A320-214
- Aircraft serial: 863
- Aircraft time: 60,615 hours, 35,454 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin Panel
- Part number: D5725240300200
- Condition: Corroded
- Location: Zone 500 - Lh Wi
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: CORROSION ON LEFT WING TRAILING EDGE EXTERNAL SKIN PANEL UPPER SURFACE BETWEEN WX 4010.2 AND WX 4490.52 AT THE FALSE REAR SPAR. REPAIRED SKIN PANEL PER EA 339729.
